International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 839798 | https://doi.org/10.1155/S0161171278000162

Arthur Lubin, "On von Neumann's inequality", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 839798, 3 pages, 1978. https://doi.org/10.1155/S0161171278000162

On von Neumann's inequality

Received31 Oct 1977

Abstract

This article has no abstract.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views93
Downloads291
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.